Access count of this item: 129

Files in This Item:
File Description SizeFormat 
KJ00004808408.pdf149.08 kBAdobe PDFView/Open
Title: 非線型ランジュバン方程式の方法によるONSAGER-MACHLUP理論の拡張(非線型・非平衡状態の統計力学,研究会報告)
Authors: 植山, 宏  KAKEN_name
Author's alias: Ueyama, Hiroshi
Issue Date: 20-Apr-1976
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 26
Issue: 1
Start page: A21
End page: A25
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.26 No.1

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.